Article
On Asymmetric Distances
Authors
and
Abstract
In this paper, we prove some useful theorems in asymmetric metric spaces.
Keywords
Asymmetric metric, Forward complete
Citation
Farokhinia, A. & Taslim, L. (2013). On asymmetric distances. Journal of Analysis & Number Theory, 1(1), 11–14.
A. Farokhinia and L. Taslim, “On asymmetric distances,” Journal of Analysis & Number Theory, vol. 1, no. 1, pp. 11–14, 2013.
Farokhinia A, Taslim L. On asymmetric distances. Journal of Analysis & Number Theory. 2013;1(1):11–14.
Farokhinia, A. and Taslim, L. (2013), ‘On asymmetric distances’, Journal of Analysis & Number Theory, 1(1), pp. 11–14.
Farokhinia, A., and L. Taslim. “On Asymmetric Distances.” Journal of Analysis & Number Theory, vol. 1, no. 1, 2013, pp. 11–14.
Farokhinia, A., and L. Taslim. “On Asymmetric Distances.” Journal of Analysis & Number Theory 1, no. 1 (2013): 11–14.
Export citation
Published by: Engineering Journals


